How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Rebecca Your Own Question
Rebecca
Rebecca, Dog Veterinarian
Category: Dog Veterinary
Satisfied Customers: 13318
Experience:  More than 30 years of companion animal practice.
11877925
Type Your Dog Veterinary Question Here...
Rebecca is online now
A new question is answered every 9 seconds

My 8lb yorkiepoo puppy (11 months) just ingested a 75mg

Customer Question

My 8lb yorkiepoo puppy (11 months) just ingested a 75mg Lyrics capsule & possibly a 600mg gabapentin.
What should I do?
Submitted: 1 year ago.
Category: Dog Veterinary
Customer: replied 1 year ago.
Lyrica
Expert:  Rebecca replied 1 year ago.

Hello,

I am sorry to hear about Lata. I am a veterinarian and will do my best to help.

If this happened in the last 30 minutes I would try to get her to vomit. If you have any hydrogen peroxide, you can give a teaspoon in some milk or ice cream; don't give it directly. If you can get her to vomit these pills, she should be OK.

Customer: replied 1 year ago.
Ok, I will try.
Expert:  Rebecca replied 1 year ago.

If you do not have any peroxide, I would get her to a vet or an emergency clinic to get her to vomit. If the pills are in her stomach for an hour, the drugs will start to be absorbed, and it will be too late to get her to vomit.

If the Lyrica is absorbed, she may get sedated and lethargic. That high a dose of gabapentin could also cause sedation and drowsiness. Together, she may so sedated that she may need to be on IV fluids and in a veterinary hospital for support until the drugs wear off.

Expert:  Rebecca replied 1 year ago.

How is she doing?

Expert:  Rebecca replied 1 year ago.

Hello, How is Lata today?